# SDR DHL9872634D

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, 3 SLAT ACTUATOR FAIRING INBD ATTACH ANGLE IS CRACKED.  REPLACED ANGLE PER SRM 51-30-2.  N/R 1272.
